Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 147, Number 8

Weyl modules for Lie superalgebras
Lucas Calixto, Joel Lemay and Alistair Savage.
Proc. Amer. Math. Soc. 147 (2019), 3191-3207
Abstract, references and article information
Full-text PDF
Rational points and non-anticanonical height functions
Christopher Frei and Daniel Loughran.
Proc. Amer. Math. Soc. 147 (2019), 3209-3223
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Edge rings with $3$-linear resolutions
Takayuki Hibi, Kazunori Matsuda and Akiyoshi Tsuchiya.
Proc. Amer. Math. Soc. 147 (2019), 3225-3232
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Weak bounded negativity conjecture
Feng Hao.
Proc. Amer. Math. Soc. 147 (2019), 3233-3238
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Average behavior of minimal free resolutions of monomial ideals
Jesús A. De Loera, Serkan Hoşten, Robert Krone and Lily Silverstein.
Proc. Amer. Math. Soc. 147 (2019), 3239-3257
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Simple Whittaker modules over free bosonic orbifold vertex operator algebras
Jonas T. Hartwig and Nina Yu.
Proc. Amer. Math. Soc. 147 (2019), 3259-3272
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Lattice point problems involving index and joint visibility
Sneha Chaubey, Albert Tamazyan and Alexandru Zaharescu.
Proc. Amer. Math. Soc. 147 (2019), 3273-3288
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Gelfand-Kirillov dimension of the quantized algebra of regular functions on homogeneous spaces
Partha Sarathi Chakraborty and Bipul Saurabh.
Proc. Amer. Math. Soc. 147 (2019), 3289-3302
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Maximal lexicographic spectra and ranks for states with fixed uniform margins
Xin Li.
Proc. Amer. Math. Soc. 147 (2019), 3303-3315
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Flexibility of normal affine horospherical varieties
Sergey Gaifullin and Anton Shafarevich.
Proc. Amer. Math. Soc. 147 (2019), 3317-3330
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Hilbert–Kunz multiplicity of the powers of an ideal
Ilya Smirnov.
Proc. Amer. Math. Soc. 147 (2019), 3331-3338
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Cauchy-Davenport Theorem for abelian groups and diagonal congruences
Todd Cochrane, Misty Ostergaard and Craig Spencer.
Proc. Amer. Math. Soc. 147 (2019), 3339-3345
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Simplicial complexes of small codimension
Matteo Varbaro and Rahim Zaare-Nahandi.
Proc. Amer. Math. Soc. 147 (2019), 3347-3355
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Weighted sum formula for multiple harmonic sums modulo primes
Minoru Hirose, Hideki Murahara and Shingo Saito.
Proc. Amer. Math. Soc. 147 (2019), 3357-3366
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
An eigenfunction stability estimate for approximate extremals of the Bellman function for the dyadic maximal operator on $L^{p}$
Antonios D. Melas.
Proc. Amer. Math. Soc. 147 (2019), 3367-3375
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A note on a two-weight estimate for the dyadic square function
Spyridon Kakaroumpas.
Proc. Amer. Math. Soc. 147 (2019), 3377-3388
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On zeros of paraorthogonal polynomials
Yen Chi Lun.
Proc. Amer. Math. Soc. 147 (2019), 3389-3399
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Remarks on the higher dimensional Suita conjecture
G. P. Balakumar, Diganta Borah, Prachi Mahajan and Kaushal Verma.
Proc. Amer. Math. Soc. 147 (2019), 3401-3411
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Symbolic topological dynamics in the circle
C. A. Morales and Jumi Oh.
Proc. Amer. Math. Soc. 147 (2019), 3413-3424
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On subprojectivity of $C(K,X)$
Manuel González and Javier Pello.
Proc. Amer. Math. Soc. 147 (2019), 3425-3429
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A concavity condition for existence of a negative value in Neumann-Poincaré spectrum in three dimensions
Yong-Gwan Ji and Hyeonbae Kang.
Proc. Amer. Math. Soc. 147 (2019), 3431-3438
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On thin carpets for doubling measures
Changhao Chen and Shengyou Wen.
Proc. Amer. Math. Soc. 147 (2019), 3439-3449
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On an observation of Sibony
Debraj Chakrabarti.
Proc. Amer. Math. Soc. 147 (2019), 3451-3454
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Quasi-isometries on subsets of $C_{0}(K)$ and $C_{0}^{(1)}(K)$ spaces which determine $K$
Elói Medina Galego and André Luis Porto da Silva.
Proc. Amer. Math. Soc. 147 (2019), 3455-3470
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Interior Schauder estimates for the fourth order Hamiltonian stationary equation in two dimensions
Arunima Bhattacharya and Micah Warren.
Proc. Amer. Math. Soc. 147 (2019), 3471-3477
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Interpolation of sublinear operators which map into Riesz spaces and applications
Kwok-Pun Ho.
Proc. Amer. Math. Soc. 147 (2019), 3479-3492
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Evolution of closed curves by length-constrained curve diffusion
James McCoy, Glen Wheeler and Yuhan Wu.
Proc. Amer. Math. Soc. 147 (2019), 3493-3506
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A remark on constant scalar curvature Kähler metrics on minimal models
Wangjian Jian, Yalong Shi and Jian Song.
Proc. Amer. Math. Soc. 147 (2019), 3507-3513
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Characterization of hypersurfaces via the second eigenvalue of the Jacobi operator
Abraão Mendes.
Proc. Amer. Math. Soc. 147 (2019), 3515-3521
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
An orbit space of a nonlinear involution of $S^{2}×S^{2}$ with nonnegative sectional curvature
Rafael Torres.
Proc. Amer. Math. Soc. 147 (2019), 3523-3532
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Characterizations of cancellable groups
Matthew Harrison-Trainor and Meng-Che “Turbo” Ho.
Proc. Amer. Math. Soc. 147 (2019), 3533-3545
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Definable maximal independent families
Jörg Brendle, Vera Fischer and Yurii Khomskii.
Proc. Amer. Math. Soc. 147 (2019), 3547-3557
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Optimal gradient estimates of heat kernels of stable-like operators
Kai Du and Xicheng Zhang.
Proc. Amer. Math. Soc. 147 (2019), 3559-3565
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Small time asymptotics for Brownian motion with singular drift
Zhen-Qing Chen, Shizan Fang and Tusheng Zhang.
Proc. Amer. Math. Soc. 147 (2019), 3567-3578
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Manifold-like matchbox manifolds
Alex Clark, Steven Hurder and Olga Lukina.
Proc. Amer. Math. Soc. 147 (2019), 3579-3594
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Burnside groups and $n$-moves for links
Haruko A. Miyazawa, Kodai Wada and Akira Yasuhara.
Proc. Amer. Math. Soc. 147 (2019), 3595-3602
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A second countable locally compact transitive groupoid without open range map
Mădălina Roxana Buneci.
Proc. Amer. Math. Soc. 147 (2019), 3603-3610
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On inductive limit spectral triples
Remus Floricel and Asghar Ghorbanpour.
Proc. Amer. Math. Soc. 147 (2019), 3611-3619
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Free quandles and knot quandles are residually finite
Valeriy G. Bardakov, Mahender Singh and Manpreet Singh.
Proc. Amer. Math. Soc. 147 (2019), 3621-3633
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Weighted asymptotic Korn and interpolation Korn inequalities with singular weights
Davit Harutyunyan and Hayk Mikayelyan.
Proc. Amer. Math. Soc. 147 (2019), 3635-3647
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions